# SDR REXA2022030300334

- Difficulty date: February 5, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED AT STGR 15R BETWEEN FS 672-FS 722 - REMOVED AND REPLACED RH SIDE SEAT TRACK AT STR. 15R BETWEEN FS 672-FS 722 IAW CRJ900 AMM 53-00-49-000/400-801-A11.
